# SDR QXEA2016090400564

- Difficulty date: September 4, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 13,293 hours, 14,091 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4104910A
- Part serial: 0462
- Condition: Odor
- Location: Recirculation
- Part time: 13,293 hours, 14,091 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN, ELECTRICAL ODOR FROM FLIGHT DECK VENTS. SELECTING RECIRCULATION FAN OFF, AND ODOR STOPPED.  FOUND THE FAN FAILED.  REMOVED AND REPLACED THE FAN IAW AMM TASK 21-22-16-000-801,  21-22-16-400-801 PARA 1-4, STEP 5. FOUND BAD FUSE. REPLACED AS REQUIRED. OPS TEST GOOD. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
